# SDR SWIA2020040149819

- Difficulty date: March 2, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H SLAT 1-3 TRACK HAS WEAR MARKS ON ITS UPPER, LOWER, INBOARD, AND OUTBOARD SURFACES WHERE IT COMES INTO CONTACT WITH THE SUPPORT ROLLERS AND THE RUBBING BLOCKS.       (C-CHECK)   RO:3/29/2020REPAIRED WEAR MARKS ON THE R/H SLAT 1-3 PER BOMBARDIER REO. ALL STEPS OF REO COMPLETED IN THEIR ENTIRITY. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH SKYCARD.
